# SDR SWAA2022020113309

- Difficulty date: August 22, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 29143
- Aircraft time: 29,143 hours, 21,394 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LH PAC PANEL FWD EDGE DELAM / R&R L/H PAC PANEL 192BL ROBBED FROM A/C 7834 ER M/M 21-51-24
